# SDR UPS99229888

- Difficulty date: June 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19232
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Nr 1 Fuel Tank
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C & SI, RT WING NR 1 FUEL TANK ACCESS PANEL CORRODED AND CRACKED.  REPLACED NR 1 FUEL TANK ACCESS PANEL IAW MM 20-8-11.
